# SDR USAAF98001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11331
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Manifold
- Part number: 703852
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PIT - FL 356 - EN ROUTE PIT/CAK, CREW RECEIVED THE NR 2 HYDRAULIC SYSTEM LOW QUANTITY WARNING.  CREW PERFORMED NECESSARY PROCEDURES.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 RUDDER SYSTEM MANIFOLD.  (X)
